# SDR AALA20100208LGW01

- Difficulty date: February 8, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 76,495 hours, 11,851 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POWERPORTS 5AB CAUSED AC ADAPTOR TO SMOKE.  REPLACED BURNT PIN ON POWER PORT HARNESS.  OPS CHECKS NORMAL.
